MathSciNet Relay Station
MathSciNet bibliographic data
MR1834702 11J72 (11J04)
Huylebrouck, Dirk Similarities in irrationality proofs for $\pi$, $\ln 2$, $\zeta(2)$, and $\zeta(3)$. Amer. Math. Monthly 108 (2001), no. 3, 222–231.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement